Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strong incompactness for some nonperfect rings

Author: Jan Trlifaj
Journal: Proc. Amer. Math. Soc. 123 (1995), 21-25
MSC: Primary 16D40; Secondary 03E75, 16E50
MathSciNet review: 1212288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Answering a question of Eklof and Mekler, for each regular uncountable cardinal $ \kappa $, we construct a non-left-perfect ring $ {R_\kappa }$ and a non-projective strongly $ \kappa $-free left ideal $ {I_\kappa }$ such that $ {\text{gen}}({I_\kappa }) = \kappa $. Moreover, if $ \kappa > {\aleph _1}$, then $ {I_\kappa }$ is not $ \kappa $-free. As consequences, we obtain results concerning incompactness spectra of non-perfect rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D40, 03E75, 16E50

Retrieve articles in all journals with MSC: 16D40, 03E75, 16E50

Additional Information

PII: S 0002-9939(1995)1212288-6
Keywords: Almost free module, non-left-perfect ring, $ \kappa $-free, strongly $ \kappa $-free, incompactness spectrum
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia